Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
asdfz

Help with Suppressive Meds

Recommended Posts

asdfz

HI, I'm on a high dose of suppressive Valtrex - 1mg twice a day.  I still get OBs and the med has made me gain 5lbs.  Has this happened to any other ladies?

I've tried switching to Famvir but it gives me terrible migraines and makes me dizzy. Anyone have luck on acyclovir?  Any side effects? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  



  • Donate

    If Honeycomb has helped you, please help us by making a donation so we can provide you with even better features and services.

  • The Hive is Thriving!

    • Total Topics
      70,498
    • Total Posts
      476,996
  • 0_unsure-if-it-is-herpes.png

    Nervous about dating with herpes? Skip "the talk" and browse profiles here.

  • Posts

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.